Vol. 40, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Projective lattices and bounded homomorphisms

Alan Loeb Kostinsky

Vol. 40 (1972), No. 1, 111–119
Abstract

The main purpose of this paper is to prove that a finitely generated lattice is projective iff it is imbeddable in a free lattice. This result appears as a consequence of a more general theorem, in which a sufficient condition for projectivity is given in terms of the notion (due to Ralph McKenzie) of bounded homomorphism.

Mathematical Subject Classification
Primary: 06A20
Milestones
Received: 27 August 1970
Published: 1 January 1972
Authors
Alan Loeb Kostinsky